Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 16, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Sep 29, 2012, 8:20 PM CDT for Webb County, Texas. It took effect at Oct 1, 2012, 12:27 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 29, 2012, 8:20 PM CDT (01:20 UTC)
- In effect from
- Oct 1, 2012, 12:27 AM CDT
- Expired
- Sep 30, 2012, 9:31 AM CDT
- In force
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Columbia Bridge (CBBT2).
- Action stage
- 10 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08458800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
175
WGUS44 KCRP 300120
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
820 PM CDT SAT SEP 29 2012
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE AT COLUMBIA BRIDGE AFFECTING WEBB COUNTY
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN TEXAS...
RIO GRANDE AT LAREDO AFFECTING WEBB COUNTY
.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES
WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC479-301920-
/O.NEW.KCRP.FL.W.0016.121001T0527Z-121001T2312Z/
/CBBT2.1.ER.121001T0527Z.121001T0600Z.121001T0712Z.NO/
820 PM CDT SAT SEP 29 2012
FOR THE RIO GRANDE AT COLUMBIA BRIDGE.
* LATEST STAGE: 10.2 FEET...OR 3.1 METERS AT 07 PM SATURDAY.
* FLOOD STAGE: 18.0 FEET...OR 5.5 METERS.
* BANKFULL STAGE: 16.0 FEET...OR 4.9 METERS.
* CAUTION STAGE: 10.0 FEET...OR 3.0 METERS.
* FORECAST: THE RIO GRANDE AT COLUMBIA BRIDGE WILL BEGIN TO RISE TONIGHT
AND CREST JUST ABOVE FLOOD STAGE ON SUNDAY NIGHT BEFORE RECEDING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.4 FEET
OR 5.6 METERS ON OCT 16 2008.
* AT 18.0 FEET OR 5.5 METERS...FLOW REACHES THE HEIGHT OF THE RIGHT
BANK. LIVESTOCK AND EQUIPMENT FLOOD IN THE CHANNEL AND LOW BANKS
BELOW EAGLE PASS TO BELOW LAREDO. AUTOS AND TRUCKS FLOOD IN LOW
AREAS OF THE CUSTOMS PARKING LOT DOWNSTREAM IN LAREDO.
$$
TXC479-301920-
/O.EXT.KCRP.FL.W.0015.000000T0000Z-121003T0835Z/
/LDOT2.2.ER.120929T1401Z.121001T1800Z.121002T1635Z.NO/
820 PM CDT SAT SEP 29 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT LAREDO.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 10.8 FEET OR 3.3 METERS.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET OR 2.4 METERS.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET OR 4 METERS
AROUND MIDDAY ON MONDAY BEFORE BEGINNING TO SLOWLY RECEDE. THE RIVER
WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.9 FEET
OR 3.9 METERS ON MAY 27 2010.
* AT 13.0 FEET OR 4.0 METERS...AUTOS AND TRUCKS FLOOD IN THE LOWER
SECTIONS OF THE MALL PARKING LOT. WATER IS SEVERAL FEET DEEP IN THE
LOWER SECTIONS OF THE CUSTOMS PARKING LOT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
RIO GRANDE
COLUMBIA BRIDGE 18 10.2 SAT 07 PM 12.3 17.8 11.2 8.7 8.2
LAREDO 8 10.8 SAT 07 PM 10.5 12.1 9.3 3.8 2.7
$$1 follow-up statement
095
WGUS84 KCRP 301431
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
931 AM CDT SUN SEP 30 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
RIO GRANDE AT COLUMBIA BRIDGE AFFECTING WEBB COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE AT LAREDO AFFECTING WEBB COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE.
&&
TXC479-301501-
/O.CAN.KCRP.FL.W.0016.000000T0000Z-121001T2312Z/
/CBBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM CDT SUN SEP 30 2012
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE AT COLUMBIA BRIDGE.
* AT 9:15 AM SUNDAY THE STAGE WAS 10.2 FEET...OR 3.1 METERS.
* NO FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET...OR 5.5 METERS.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.0 FEET...OR
4.9 METERS LATE TONIGHT OR EARLY MONDAY MORNING.
* AT 18.0 FEET OR 5.5 METERS...FLOW REACHES THE HEIGHT OF THE RIGHT
BANK. LIVESTOCK AND EQUIPMENT FLOOD IN THE CHANNEL AND LOW BANKS
BELOW EAGLE PASS TO BELOW LAREDO. AUTOS AND TRUCKS FLOOD IN LOW
AREAS OF THE CUSTOMS PARKING LOT DOWNSTREAM IN LAREDO.
$$
TXC479-010831-
/O.EXT.KCRP.FL.W.0015.000000T0000Z-121002T2200Z/
/LDOT2.1.ER.120929T1401Z.121001T1800Z.121002T0600Z.NO/
931 AM CDT SUN SEP 30 2012
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT LAREDO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SUNDAY THE STAGE WAS 7.7 FEET...OR 2.4 METERS.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET...OR 2.4 METERS.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO AROUND 11 FEET...OR 3.4 METERS BY TOMORROW EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 13.0 FEET OR 4.0 METERS...AUTOS AND TRUCKS FLOOD IN THE LOWER
SECTIONS OF THE MALL PARKING LOT. WATER IS SEVERAL FEET DEEP IN THE
LOWER SECTIONS OF THE CUSTOMS PARKING LOT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
RIO GRANDE
COLUMBIA BRIDGE 18 10.2 SUN 09 AM 14.9 10.5 10.3 10.3 10.3
LAREDO 8 7.7 SUN 09 AM 10.6 6.7 4.3 4.3 4.3
$$
LKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 7:55 PM CDT, 25 minutes earlier.
Area forecast discussion, Sep 29, 7:55 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 PM CDT SAT SEP 29 2012
.DISCUSSION...HAVE CANCELLED THE FLASH FLOOD WATCH ACROSS THEA
AREA. ONLY ISOLATED SHOWERS WILL CONTINUE IN THE NORTHEAST PORTION
OF WHERE THE WATCH WAS IN AFFECT. ALSO UPDATED GRIDS FOR TONIGHT
TO BETTER REPRESENT EXITING PRECIP. HAVE NOT ADJUSTED TEMPS AT THIS
TIME...BUT WILL TAKE ANOTHER LOOK AT THEM LATER THIS EVENING.
OTHERWISE...SCATTERED THUNDERSTORMS CONTINUE ALONG THE COAST BUT
WILL MOVE OFFSHORE IN THE NEXT COUPLE OF HOURS AS THE COLD FRONT
APPROACHES.
&&
.PREV DISCUSSION... /ISSUED 637 PM CDT SAT SEP 29 2012/
DISCUSSION...COLD FRONT CURRENTLY NOTED FROM NEAR SAN
ANTONIO...TO RIGHT OVER LAREDO. LINE OF THUNDERSTORMS CONTINUES
RIGHT ALONG THE GULF COAST FROM CORPUS CHRISTI NORTHEASTWARD AND
SHOULD MOVE OFFSHORE IN THE NEXT COUPLE OF HOURS. SEVERE THREAT
SHOULD WIND DOWN BY 01Z. ISOLATED SHOWERS AND THUNDERSTORMS MAY
CONTINUE BEHIND THE MAIN LINE OF STORMS FOR A COUPLE OF HOURS.
ONCE THE FRONT MOVES THROUGH...GUSTY NORTHWEST WINDS CAN BE
EXPECTED. CURRENTLY THINKING THE FRONT SHOULD REACH THE COAST
BETWEEN 8 AND 10 PM.
AVIATION...THUNDERSTORMS COMING TO AN END FOR TAF SITES...HOWEVER
WILL CONTINUE TO AFFECT JUST EAST OF CRP AND VCT SITES FOR THE
NEXT FEW HOURS. WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST FOR
VCT AND CRP THIS EVENING...AND HAVE ALREADY DONE SO FOR LRD AND
ALI. EXPECT NORTHWEST WINDS TO BE GUSTY FOR SEVERAL HOURS BEHIND
THE FRONT. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE
PERIOD.
PREV DISCUSSION... /ISSUED 254 PM CDT SAT SEP 29 2012/
SHORT TERM (TONIGHT THROUGH SUNDAY)...ADDITIONAL SHRA/TSRA'S ARE
DVLPG THIS AFTERNOON AHD OF A FRONTAL BDRY AND ASSOCIATED UPPER
TROF. THE CONVECTION IS CURRENTLY DRAPED ACROSS THE NRN
CWA...HOWEVER A FEW WEAK ECHOES ARE BEGINNING TO POP UP IN MEX AND ALONG
THE BDRY ITSELF. AM EXPECTING MAINLY SCT CONVECTION ACROSS THE
WESTERN CWA FOR THE AFTERNOON DUE TO DRIER MID/UPPER LEVELS MOVG
INTO THE AREA FROM THE W AND NW. THUS WENT WITH ONLY A 30 POP OUT
WEST. KEPT LIKELY POPS ACROSS THE E WHERE DEEPER MOISTURE STILL
RESIDES AND THE AIRMASS STILL HAS TIME TO DESTABILIZE THIS
AFTERNOON. WILL CONTINUE WITH THE FLASH FLOOD WATCH ACROSS THE
NORTHERN CWA THROUGH THE EVENING...BUT DEBATED WHETHER OR NOT TO
CANCEL IT FOR WEBB COUNTY WHERE LESS ACTIVITY IS EXPECTED.
DECIDED FOR NOW TO KEEP WEBB AS WELL GIVEN THE 4-5IN AMOUNTS THAT
FELL OVERNIGHT AND ANY ADDITIONAL RAIN COULD POTENTIALLY LEAD TO
FLASH FLOODING. PORTIONS OF THE FFA ACROSS THE WEST WILL LIKELY BE
CANCELED EARLY AS THE PRECIP EXITS THE AREA. TONIGHT RAIN CHCS
DECREASE FROM W TO E AS THE UPPER TROF EXITS TO THE E AND THE BDRY
PUSHES OFFSHORE BY EARLY SUNDAY MORNING. MILD COLD AIR ADVECTION
WILL LEAD TO HIGHS GENERALLY IN THE MID 80S ON SUNDAY. MODELS ARE
HINTING AT PCLDY/MCLDY SKIES RATHER THAN MOSTLY CLEAR WITH
RESIDUAL MOISTURE AROUND 850MB.
MARINE...A WEAK TO MODERATE S TO SW FLOW IS EXPECTED TO
STRENGTHEN THIS EVENING AND OVERNIGHT BECOMING A STRONG OFFSHORE
FLOW BY EARLY SUNDAY MORNING AS A COLD FRONT MOVES ACROSS THE
MIDDLE TEXAS COASTAL WATERS. ADVISORY CONDITIONS ARE EXPECTED FOR
THE OFFSHORE WATERS WHERE WINDS WILL BE STRONGEST. SCATTERED TO
NUMEROUS SHRA'S AND TSRA'S CAN BE EXPECTED OVERNIGHT THEN ENDING
FROM W TO E THROUGH SUNDAY MORNING.
LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...OVERALL LOOKS
QUIET...WITH MAIN FORECAST CHALLENGE IS WHETHER FRONT WILL COME DOWN
THE END OF NEXT WEEK OR STAY TO THE NORTH. UPPER RIDGE/STRONG N-S
FLOW IS PRESENT SUNDAY NIGHT THROUGH TUESDAY THEN WEAKENS. PWATS
AROUND THE RIO GRANDE APPROACH 1.25 INCHES LATE MONDAY AS WEAK
JET/SOME ENERGY ALOFT MOVES TOWARD AREA. THINK OVERALL THAT RAIN
CHANCES ARE TOO LOW...ALTHOUGH SOME OF THE MODELS ARE HINTING AT
SOME QPF OUT THERE. FOR NOW WILL JUST GO WITH 10 POPS NEAR THE RIO
GRANDE/WESTERN AREAS AND 5 POPS OVER THE EAST. PWAT VALUES DROP
TUESDAY AND STAY AOB 1 INCH THURSDAY AND FRIDAY. ANOTHER TROUGH
MOVES ACROSS THE PLAINS STATES THURSDAY AND FRIDAY...BUT FLOW AT
THIS TIME LOOKS LIKE ENERGY WILL BE WELL NORTH. ALSO...DIP IN TROUGH
DOES NOT LOOK STRONG ENOUGH AT THIS TIME TO BRING A FRONT DOWN LIKE
MODELS WERE HINTING IN EARLIER FORECASTS (ECMWF HAS BACK OFF SOME
NOW TOO FOR SATURDAY...MAYBE BY EARLY SUNDAY MORNING). AS A
RESULT...WILL KEEP ONSHORE FLOW GOING THROUGH SATURDAY AND WARM
TEMPERATURES UP A BIT FOR NEXT WEEKEND (AT LEAST THROUGH SATURDAY
AFTERNOON). WITH FRONTAL UNCERTAINTY...NO RAIN IN THE FORECAST YET.
ALSO...BASED ON NEW GUIDANCE...WARMED MINIMUM TEMPERATURES UP A BIT
MAINLY TOWARD THE END OF THE WEEK. OTHERWISE...MAINLY SUBTLE CHANGES
TO PREVIOUS MAX/MIN TEMPERATURE FORECASTS AND MOST OTHER PARAMETERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 85 64 88 62 / 30 10 10 10 10
VICTORIA 67 83 60 86 58 / 30 10 0 10 10
LAREDO 72 88 68 88 67 / 10 10 0 10 10
ALICE 68 87 63 88 62 / 20 10 10 10 10
ROCKPORT 74 84 65 87 64 / 30 10 10 10 10
COTULLA 67 84 63 86 62 / 10 10 0 10 10
KINGSVILLE 70 86 64 88 63 / 20 10 10 10 10
NAVY CORPUS 74 84 68 86 66 / 30 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
PZ/83...SHORT TERMHazardous weather outlook, Sep 29, 5:35 AM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 535 AM CDT SAT SEP 29 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 535 AM CDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TODAY ACROSS THE RIO GRANDE PLAINS...VICTORIA CROSSROADS...AND NORTHERN COASTAL BEND. MODERATE TO HEAVY RAINS WILL BE POSSIBLE TODAY ACROSS THE WATCH AREA. ADDITIONAL AREAS OF MODERATE RAIN MAY OCCUR TODAY ACROSS THE REMAINDER OF SOUTH TEXAS. A MODERATE RISK OF RIP CURRENTS IS IN EFFECT TODAY ALONG GULF FACING BEACHES. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP TONIGHT ACROSS THE NEAR AND OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/TB
In the hours before
Special weather statement, Sep 29, 4:25 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 425 PM CDT SAT SEP 29 2012 TXZ244-245-292200- ARANSAS-SAN PATRICIO- 425 PM CDT SAT SEP 29 2012 ...A STRONG THUNDERSTORM WAS AFFECTING ARANSAS...NUECES AND SAN PATRICIO COUNTIES... AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INGLESIDE...OR 8 MILES WEST OF PORT ARANSAS...MOVING EAST AT 10 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. A FUNNEL CLOUD COULD ALSO DEVELOP WITH THIS STORM. TMT
Local storm report, Sep 29, 5:15 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
515 PM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM WATER SPOUT E PORT ARANSAS 27.89N 97.01W
09/29/2012 GMZ230 TX TRAINED SPOTTER
BRIEF WATERSPOUT EAST OF PORT ARANSAS.
&&
PZABELLocal storm report, Sep 29, 5:19 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
519 PM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 1 NW PORT LAVACA 28.62N 96.63W
09/29/2012 CALHOUN TX LAW ENFORCEMENT
REPORT FROM COUNTY SHERRIF BETWEEN FM 1090 AND HALF
LEAGUE RD.
&&
PZABELSpecial weather statement, Sep 29, 5:27 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 527 PM CDT SAT SEP 29 2012 TXZ244>246-292315- ARANSAS-REFUGIO-SAN PATRICIO- 527 PM CDT SAT SEP 29 2012 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...REFUGIO AND SAN PATRICIO COUNTIES... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BONNIE VIEW TO 6 MILES EAST OF ODEM...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF TAFT TO 7 MILES SOUTHWEST OF TAFT...MOVING EAST AT 25 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PZ
Local storm report, Sep 29, 6:57 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
657 PM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TORNADO NW PORT LAVACA 28.61N 96.62W
09/29/2012 CALHOUN TX LAW ENFORCEMENT
MINOR DAMAGE TO A TRACTOR SUPPLY BUSINESS. GUTTERS BLOWN
OFF. ALSO POWER LINES DOWN IN THE AREA.
&&
PZABELLocal storm report, Sep 29, 7:00 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
700 PM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HEAVY RAIN INGLESIDE 27.87N 97.20W
09/29/2012 E2.00 INCH SAN PATRICIO TX TRAINED SPOTTER
RAINFALL OF 2-2.25 INCHES IN SHORT TIME. STANDING WATER
IN YARDS AND FIELDS.
&&
PZABELThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 7:08 PM CDT | Special Marine Warning | CRP | 52 min | |
| Sep 29, 7:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| Sep 29, 8:00 PM CDT | Areal Flood Advisory | CRP | Nueces | 60 min |
| Sep 29, 9:12 PM CDT | Special Marine Warning | CRP | 63 min | |
| Sep 29, 11:35 PM CDT | Special Marine Warning | CRP | 85 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.